Search the Community
Showing results for tags 'stop taking'.
Hi, I struggle a lot with anxiety, so at some point it was so bad that I’ve decided to take medication for it, I started taking 10mg a day for about 3 months. Then I increased it to 20mg for another 3 months. After I’ve gained almost 10kg and I was feeling uncomfortable, I’ve decided to stop. my doctor told me to take 10 mg for 2 weeks and then stop. I just completed my first week off the medication and I feel terrible. I needed to stop working because the withdrawals are too bad! I feel nauseous all the time, I am sensitive to everything and I could cry 24/7. I feel like I only exist and my body is separated from my mind. I am completely overwhelmed by literally everything. When does it stop and is there any advice ? thank you
First, I must say that I have never used any communication sites before. I'm not on Facebook or ... so please forgive me if I'm not using this correctly. I have been taking 300 MG of Bupropion HCL XL for 5+ years. I really can't even remember why it was prescribed, but I pretty much haven't ever questioned it until recently. I don't have any health issues or side effects... that I'm aware of. But, that being said, I decided to stop taking this prescription and thankfully googled stopping it and am now not sure how to proceed. I've noticed references to SSRIs but am wondering how NDRIs compare? BEFORE I talk to my Dr. I want to be informed. After being the Advocate and voice for both of my parents until recently, I don't have very much faith in the medical system. Thank you for any guidance you can give me.